MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281218
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Shock (2072)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Due to no device and imaging return, an investigation could not be performed.Therefore, the cause of the reported complaint can not be determined.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, this patient underwent endovascular treatment using 28mm x 12mm x 18cm gore® excluder® aaa endoprosthesis(excluder device) for abdominal aortic aneurysm.After excluder device was advanced through lunderquist guidewire, the blood leakage from c3 handle was observed.The total amount of blood loss was about 800-1000ml.The patient's hemoglobin decreased by 2g and shock occurred.The patient's blood pressure dropped significantly from 130/90 to 90/60.Additional fluids, blood transfusion and vasopressor therapy were performed.There was no hurried deployment.The procedure was continued without reported issues per original plan.The patient tolerated the procedure and recovered well after the operation.
 
Additional Manufacturer Narrative
Updated g1, h6.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
pixie xi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11683896
Report Number3007284313-2021-01394
Device Sequence Number16897899
Product Code MIH
UDI-Device Identifier00733132622511
UDI-Public00733132622511
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model NumberRLT281218
Device Catalogue NumberRLT281218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLC231200 PLC141000 DSF1633 DSF1433.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight75 KG